# SDR LR7A07060

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,763 hours, 17,716 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, FLIGHT CREW REPORTED NR 3 ENGINE FIRE WARNING LIGHT CAME ON.  ENGINE SHUT DOWN IAW PROCEDURES.  MAINTENANCE FOUND FIRE DETECTION CONTROL BOX MALFUNCTIONED AND REPLACED WITH SERVICEABLE UNIT IAW SMP581 26-10.
